Lu Mei, Ph.D.
Professor
Department of Mathematical Sciences
Tsinghua University
Beijing 100084, China

Tel: +86(10)62794756
Fax: +86(10)62773400
Email: mlu@math.tsinghua.edu.cn

Office: Room A-414, Building of Sciences


Mei Lu is a Professor of Department of Mathematical Sciences, Tsinghua University. She was born in Guangxi Province. After getting her B.S. from the Department of Mathematics, Minzu University of China in 1987, she received her M.S. degree from Guangxi University in 1990, Ph.D degree from Institute of System Science, Chinese Academy of Sciences in 1993. Now, her research areas are graph theory, uncertain systems and their applications in various uncertain decision systems.

1. Educational Background

  1. Ph.D., 1990-1993 , Institute of System Science, Chinese Academy of Sciences, Beijing.
    Major: Graph Theory.
  2. M.S., 1987-1990, Department of Mathematics, Guangxi University, Nanning.
  3. B.S., 1983-1987, Department of Mathematics, Central University for Nationalities, Beijing.
 

2. Employment History

  1. Professor, Department of Mathematical Sciences, Tsinghua University, 2010-present.
  2. Associate Professor, Department of Mathematical Sciences, Tsinghua University, 1998-2009.
  3. Lecturer, Department of Mathematical Sciences, Tsinghua University, 1993-1998.

3. Research Interests

  1. Graph Theory: Hamiltonian, pancyclism, panconnectivity of graphs, spectrum of graph.
  2. Networks: Topologies of networks, Fault-tolerant analysis of networks.

4. Papers in Conferences

  1. Lu Mei and Zhu Yongjin, Pancyclism in some claw-free graphs, in Proceedings of the Third CHINA-USA International Conference on Graph Theory, Combinatorics and Applications, ( Beijing) (1993), 281-286.
  2. Yu Zhengguang and Lu Mei, Dominating cycle in triangle-free graphs, in Proceedings of the Third National Youth Conference on Operations Reseearch and Management, Beijing, Chian, August 12-15, (1999), 158-161.
  3. Gao J., Lu Mei, Dependent-Chance Integer Programming Models for Capital Budgeting in Fuzzy Enviroment, in Proceedings of the Second Asia-Pacific Conference on Genetic Algorithms and Applications, (Hong Kong: Global-Link Publishing Company), Hong Kong, May 3-5, 2000, p409-414.
  4. Lu Mei, Gao J, Chance-Constrained Integer Programming Models for Capital Budgeting with Fuzzy Decisions, in Proceedings of the Sixth Conference of Operations Research Sociaty of China, (Hong Kong: Global-Link Publishing Company), Changsha, October 10-15, 2000, p747-754.
  5. Lu Mei, Some properties of random fuzzy programming, in Proceedings of the First International Conference on Electronic Business: Information and Technology Management for Competitive Advantages, 2001, p325-327.
  6. Lu Mei, Gao J, Fuzzy expected value integer programming models for capital budgeting problem, in Proceedings of the Fouth National Youth Conference on Operations Reseearch and Management, (Hong Kong: Global-Link Publishing Company), 2001, p242-249.
  7. Lu Mei, Gao J, Bounds of Spectral Radius of Complete Fuzzy Graphs, in Proceedings of the 9th Bellman Continuum International Workshop on Uncertain Systems and Soft Computing, 2002, p375-377.

5. Papers in Journals

  1. Broersma, Lu Mei, Cycles through particular subgraphs of claw-free graphs, J. Graph Theory, 20 (4) (1995), 459-465.
  2. Li Hao, Lu Mei, Tian Feng, Wei Bing, Hamiltonicity in 2-connected claw-center independent grephs, Discrete Mathematics, 165/166 (1997), 469-479.
  3. Li Hao, Lu Mei, Sun Zhiren, Hamiltonicity in 2-connected graphs with claw, Discrete Mathematics, 183 (1998), 223-236.
  4. Li Hao, Lu Mei, Tian Feng and Wei Bing, Hamiltonian cycles in 2-connected claw-center independent graphs with at most 5-vertices, Cong. Nume. , 122(1996),184-202.
  5. Lu Mei and Yu zhengguang, Cycles of length 1 modulo 3 in graph, Discrete Applied Mathematics , 113 (2001), 329336. pdf

  6. Li Guojun, Lu Mei, Liu Zhenghong, Hamiltonian cycles in 3-connected claw-free graphs, Discrete Mathematics, 250 (2002), 137-151.pdf

  7. Liu Huiqing, Lu Mei and Tian Feng, On the Laplacian Spectral Radius of a Graph, Linear Algebra and its Applications, 376 (2004), 135-141.pdf

  8. Lu Mei, Liu Huiqing and Tian Feng, The Connectivity Index, MATCH Communications in Mathematical and in Computer Chemistry, 51(2004), 149-154.pdf

  9. Liu Huiqing, Lu Mei and Tian Feng, Neighborhood Unions and Cyclability of Graphs, Discrete Applied Mathematics, 140(2004), 91-101.pdf

  10. Yu Aime, Lu Mei and Tian Feng, On the Spectral Radius of Graphs, Linear Algebra and its Applications, 387(2004), 41-49.pdf

  11. Liu Huiqing, Lu Mei and Tian FengOn the Spectral Radius of Graphs with Cut Edges, Linear Algebra and its Applications, 389(2004), 139-145.pdf

  12. Gao Jinwu and Lu Mei, On the Randic Index of Unicyclic Graphs, MATCH Communications in Mathematical and in Computer Chemistry, 53(2005), 377-384.pdf

  13. Yu Aimei, Lu Mei and Tian Feng, New upper bounds for the energy of graphs, MATCH Communications in Mathematical and in Computer Chemistry, 53(2005), 441-448.pdf

  14. Lu Mei, Liu Huiqing and Tian Feng, Two Sufficient Conditions for Dominating Cycles, J. Graph Theory, 49(2005), 135-150.pdf

  15. Gao Jinwu and Lu Mei, Fuzzy Quadratic Minimum Spanning Tree Problem, Applied Mathematics and Computation, 164(2005), 773-788.pdf

  16. Yu Aime, Lu Mei and Tian Feng, Characterization on graphs which achieve a das' upper bound for Laplacian spectral radius, Linear Algebra and its Applications, 400(2005), 271-277.pdf

  17. Li Hao and Lu Mei, The m-connectivity index of graphs, MATCH Communications in Mathematical and in Computer Chemistry, 54(2005), 417-423.pdf

  18. Lu Mei, Liu Huiqing and Tian Feng, Bounds of Laplacian spectrum of graphs based on the domination number, Linear Algebra and Its Applications 402(2005), 390-396.pdf

  19. Yu Aime, Lu Mei and Tian Feng, Ordering trees by their Laplacian spectral radii, Linear Algebra and its Applications, 405(2005), 45-59.pdf

  20. Liu Huiqing, Lu Mei and Tian Feng, On the Randic index, Journal of Mathematical Chemistry 38(2005), 345-354.pdf

  21. Lu Mei, Zhang Lianzhu and Tian Feng, On the Randic Index of acyclic conjugated molecules, Journal of Mathematical Chemistry 38(2005), 677-684.pdf

  22. Lu Mei, Liu Huiqing and Tian Feng, Fan-Type Theorem for Long Cycles Containing a Specified Edge, Graphs and Combinatorics 21(2005), 489-501.pdf

  23. Liu Huiqing, Lu Mei and Tian Feng, Trees of the Extremal Connectivity Index, Discrete Applied Mathematics 154(2006), 106-119. pdf

  24. Lu Mei, Liu Huiqing and Tian Feng, A new upper bound for the spectral radius of graphs with girth at least 5, Linear Algebra and its Applications 414(2006), 512-516. pdf

  25. Liu Huiqing, Lu Mei and Tian Feng, On the Ordering of Trees with the General Randic Index of the Nordhaus-Gaddum Type, MATCH Communications in Mathematical and in Computer Chemistry 55(2006), 419-426. pdf

  26. Lu Mei, Zhang Lianzhu and Tian Feng, On the Randic index of cacti, MATCH Communications in Mathematical and in Computer Chemistry 56(2006), 551-556. pdf

  27. Lu Mei, Zhang Lianzhu and Tian Feng, Lower bounds of the Laplacian spectrum of graphs based on diameter, Linear Algebra and Its Applications 420(2007), 400-406. pdf

  28. Liu Huiqing, Lu Mei and Tian Feng, On the Spectral Radius of Unicyclic Graphs with Fixed Diameter, Linear Algebra and Its Applications 420(2007), 449-457. pdf

  29. Liu Huiqing, Lu Mei and Tian Feng, Some Upper Bounds for the Energy of Graphs, Journal of Mathematical Chemistry 41(2007), 45-57. pdf

  30. Zhang Liangzhu, Lu Mei and Tian Feng, Maximum Randic Index on Trees with k-Pendant Vertices, Journal of Mathematical Chemistry 41(2007), 161-171. pdf

  31. Lu Mei, Liu Huiqing and Tian Feng, New Laplacian Spectral Bounds for Clique and Independence Numbers of Graphs, Journal of Combinatorial Theory, Series B 97(2007), 726-732. pdf

  32. Liu Huiqing and Lu Mei, A Unified Approach to Cacti for Different Indices, MATCH Communications in Mathematical and in Computer Chemistry 58(2007), 193-204. pdf

  33. Liu Huiqing and Lu Mei, Relative Length of Longest Paths and Cycles in Graphs, Graphs and Combinatorics 23(2007), 433-443. pdf

  34. Lu Mei and Gao Jinwu, On the Randic Index of Quasi-Tree Graphs, Journal of Mathematical Chemistry 42(2007), 297-310. pdf

  35. Liu Huiqing and Lu Mei, Sharp Bounds on the Spectral Radius and the Energy of Graphs, MATCH Communications in Mathematical and in Computer Chemistry 59(2008), 279-290. pdf

  36. Liu Huiqing and Lu Mei, On the spectral radius of quasi-tree graphs, Linear Algebra and Its Applications 428(2008), 2708-2714. pdf

  37. Jiang Yue and Lu Mei, On the connectivity index of trees, Journal of Mathematical Chemistry 43(2008), 955-965. pdf

  38. Hao Li and Lu Mei, Bi-cycle Extendable Through a Given Set in Balanced Bipartite Graphs, Discrete Applied Mathematics 157(2009), 1009-1015. pdf

  39. Liming Xiong, Lu Mei and Longsheng Han, The structure of even factors in claw-free graphs, Discrete Mathematics 309(2009), 2417-2423. pdf

  40. Lu Mei, Liu Huiqing and Tian Feng, An Improved Upper Bound for the Laplacian Spectral Radius of Graphs, Discrete Mathematics 309(2009), 6318-6321. pdf

  41. Liu Huiqing and Lu Mei, Bounds for the Laplacian spectral radius of graphs, Linear and Multilinear Algebra 58 (2010) 113-119. pdf

  42. Lu Mei and Liu Huiqing, Panconnectivity for Interconnection Networks with Faulty Elements, Acta Mathematica Sinica, English Series 26(2010) 647-652. pdf

  43. Liu Huiqing and Lu Mei, Eigenvalues and Diameter, Acta Mathematica Sinica, English Series 27 (2011) 1107-1114. pdf

  44. Wang Dongye and Lu Mei, Edge fault tolerance of super edge connectivity for three families of interconnection networks, Information Sciences 188 (2012) 260-268. pdf

  45. Shi Tongliang and Lu Mei, Fault-tolerant diameter for three family interconnection networks, Journal of Combinatorial Optimization 23 (2012) 471-482. pdf

  46. Lu Mei, Huiqing Liu and Feng Tian, Spectral Radius and Hamiltonion graphs, Linear Algebra and its Applications 437 (2012) 1670-1674. pdf

  47. Yubao Guo, Lu Mei and Michel Surmacs, Weakly quasi-Hamiltonian-set-connected multipartite tournaments, Discrete Applied Mathematics 160(2012) 1561-1566. pdf

  48. Wenjie Ning, Hao Li and Lu Mei, On the signless Laplacian spectral radius of irregular graphs, Linear Algebra and Its Applications 438(2013) 2280-2288. pdf

  49. Wenjie Ning, Liangqi Ouyang and Lu Mei, Distance spectral radius of trees with fixed number of pendent vertices, Linear Algebra and Its Applications 439(2013) 2240-2249. pdf

  50. Lu Mei, Yubao Guo, Michel Surmacs, Strongly quasi-Hamiltonian-connected semicomplete multipartite digraphs, Discrete Mathematics 313 (2013) 2667-2672. pdf

  51. Huiqing Liu, Lu Mei and Feng Tian, Edge-connectivity and (signless) Laplacian eigenvalue of graphs, Linear Algebra and Its Applications 439 (2013) 3777-3784. pdf

  52. Huiqing Liu and Lu Mei, Bounds of signless Laplacian spectrum of graphs based on the k-domination number, Linear Algebra and Its Applications 440 (2014) 83-89. pdf

  53. Gerard Jennhwa Chang, Keqin Feng, Liang-Hao Huang and Lu Mei, The linear guessing number of undirected graphs, Linear Algebra and Its Applications 449 (2014) 119-131. pdf

  54. Lu Mei, Daqing Wan, Liping Wang and Xiaodong Zhang, Algebraic Cayley graphs over finite fields, Finite Fields and Their Applications 28(2014) 43-56. pdf

  55. Huiqing Liu and Lu Mei, A conjecture on the diameter and signless Laplacian index of graphs, Linear Algebra and Its Applications 450 (2014) 158-174.pdf

  56. Yu Kan and Lu Mei, 2-Distance paired-dominating number of graphs, Journal of Combinatorial Optimization 28 (2014) 827-836.pdf

  57. Cai Hongyan, Liu Huiqing and Lu Mei, Fault-tolerant maximal local-connectivity on Bubble-sort star graphs, Discrete Applied Mathematics 181 (2015), 33-40.pdf

  58. Xiying Yuan, Man Zhang and Lu Mei, Some upper bounds on the eigenvalues of uniform hypergraphs, Linear Algebra and Its Applications 484 (2015) 1-10.pdf

  59. Xiwang Cao, Lu Mei, Daqing Wan, Li-Ping Wang, Qiang Wang, Linearized Wenger graphs, Discrete Mathematics 338 (2015) 1595-1602.pdf

  60. Ning Wenjie, Lu Mei, Guo Jia, Bounds on the differentiating-total domination number of a tree, Discrete Applied Mathematics 200 (2016) 153-160.pdf

  61. Guo Jia, Lu Mei, Conditional diagnosability of bubble-sort star graphs, Discrete Applied Mathematics 201 (2016) 141-149.pdf

  62. Ji Chunyu and Lu Mei, On the spectral radius of trees with given independence number, Linear Algebra and Its Applications 488(2016), 102-108.pdf

  63. Guo Jia, Lu Mei, The extra connectivity of bubble-sort star graphs, Theoretical Computer Science 645 (2016), 91-99.pdf

  64. Guo Jia, Lu Mei, Conditional diagnosability of the round matching composition networks, Theoretical Computer Science 657 (2017) 163-172.pdf

  65. Li Desai, Lu Mei, The g-good-neighbor conditional diagnosability of star graphs under the PMC and MM* model, Theoretical Computer Science 674 (2017) 53-59.pdf

  66. Liu Yan, Yu Aimei, Lu Mei, Hao Rongxia, On the Szeged index of unicyclic graphs with given diameter, Discrete Applied Mathematics 233 (2017) 118-130.pdf

  67. Liu Huiqing, Lu Mei and Zhang Shunzhe, On the signless Laplacian index and radius of graphs, Linear Algebra and Its Applications 519(2017), 327-342.pdf

  68. Liu Huiqing and Lu Mei, Bounds on the independence number and signless Laplacian index of graphs, Linear Algebra and Its Applications 539(2018), 44-59.pdf

 

6. Research Projects

  1. "Uncertain Programming: Modelling, Evolutionary Algorithms and Applications", National Natural Science Foundation of China, 1999-2001.
  2. "Metaheuristics for Solving Large-Scale Uncertain Programming Models", Sino-French Joint Laboratory for Research in Computer Science, Control and Applied Mathematics (LIAMA), 2000-2001.
  3. "Metaheuristics for Solving Large-Scale Uncertain Programming Models", PRA, China-French Joint Project, 2001-2002.
  4. "Combinatorial Optimization Problems in Computer Emulative Technique", National Natural Science Foundation of China, 2002-2004.
  5. "Research in the structure and parameters of graphs ", National Natural Science Foundation of China, 2006-2008.
  6. "Research on the structure of network and its topology parameters ", National Natural Science Foundation of China, 2010-2012.
  7. "Structrul properties of networks and its optimal design ", National Natural Science Foundation of China, 2014-2017.
  8. "The structural properties and related parameters in hypergraph ", National Natural Science Foundation of China, 2018-2021.